Hail, Dickey
- When
- June 8, 4:35 PM CST to 4:40 PM CST
- Where
- Dickey County, Forbes
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.950, -98.783
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 8, 2:00 PM CST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CDT WED JUN 8 2005 .SHORT TERM... AN UPPER LOW IS EXITING THE REGION TO THE NORTHEAST...BUT IT WILL LEAVE SOUTHWEST FLOW IN ITS WAKE THAT WILL CONTINUE INTO SUNDAY. SLIGHT RIDGING WILL OCCUR OVER THE SOUTHEAST PART OF THE CWA TONIGHT AND EARLY THURSDAY. THE PROXIMITY OF AN UPPER TROUGH OVER THE NORTHWEST WILL MAINTAIN A CHANCE OF CONVECTIVE PRECIP. THEN SHORT WAVES WILL MOVE THROUGH THE CWA FRIDAY AND SATURDAY FOR A CONTINUING CHANCE OF SHOWERS AND THUNDERSTORMS. .LONG TERM... SHORTWAVE TROUGH WILL BRING CHANCE OF PRECIPITATION ON SUNDAY AND THE EASTERN AREAS OF THE FORECAST REGION MONDAY...OTHERWISE ZONAL FLOW PATTERN DEVELOPS LATE MONDAY INTO TUESDAY WITH A BROAD UPPER RIDGE BUILDING OVER THE AREA BY MIDWEEK RESULTING IN DRIER AIR AND SEASONAL TEMPERATURES THROUGH THE LONG TERM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE && LM/RGT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 453 AM CDT WED JUN 8 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090951- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 453 AM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TORNADO 5 NE FORT YATES 46.14N 100.56W
06/07/2005 EMMONS ND PUBLIC
REPORTED NEAR HIGHWAY 1804
0945 PM TSTM WND GST NAPOLEON 46.50N 99.77W
06/07/2005 60 MPH LOGAN ND CO-OP OBSERVER
1010 PM HAIL 5 N WISHEK 46.33N 99.56W
06/07/2005 0.75 INCH LOGAN ND CO-OP OBSERVER
50 MPH WINDS AND 2.40 INCHES OF RAINFALL
1055 PM TSTM WND GST ELLENDALE 46.00N 98.52W
06/07/2005 60 MPH DICKEY ND CO-OP OBSERVER
REPORTED ONE TREE DOWN
1200 AM TSTM WND GST BERLIN 46.38N 98.49W
06/08/2005 70 MPH LAMOURE ND CO-OP OBSERVER
12 INCH DIAMTER TREE DOWN AND ABOUT 1 INCH OF RAINFALL
&&
VJENSENPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
305 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL FORT YATES 46.09N 100.63W
06/07/2005 0.75 INCH SIOUX ND EMERGENCY MNGR
RAINFALL OF 2.50 TO 3.00 INCHES
&&
VJENSENPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 SSW STRASBURG 46.09N 100.18W
06/07/2005 1.00 INCH EMMONS ND EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL FELL IN AN AREA FROM
WESTFIELD TO STRASBURG. IT WIPED OUT THE SUNFLOWER CROP.
2 FOOT DRIFTS OF HAIL AFTER STORM ENDED. HAIL ALSO
KNOCKED OUT SOME WINDOWS.
0850 PM TSTM WND GST 2 N LINTON 46.30N 100.23W
06/07/2005 70 MPH EMMONS ND EMERGENCY MNGR
&&
VJENSENThe Aberdeen radar (KABR), 62 km away, was scanning. The volume nearest the first event began at 22:35 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451854.